ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2017.3.7267

Denseness of the Lizorkin Space in Grand Lebesgue Spaces

Umarkhadzhiev, S. M.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 3.
Denseness of the Lizorkin space in some subspace of a grand Lebesgue space on an open set \(\Omega \subseteq \mathbb{R}^n\) is proved.
Keywords: Grand Lebesgue space, Lizorkin space, denseness of infinitely differentiable functions
Language: Russian Download the full text  
For citation: Umarkhadzhiev S. M. Denseness of the Lizorkin Space in Grand Lebesgue Spaces. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 3, pp.75-83. DOI 10.23671/VNC.2017.3.7267
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт